# SDR UPS08854094

- Difficulty date: October 13, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR 803-F1-108, STA 1566-1573, L31L-L32L, WAS REPAIRED PER SRM 53-2-1 FIG 7, IS CAT B, AND REQUIRES ENGINEERING DISPOSITION.  REMOVED EXISTING REPAIR.  INSTALLED NEW REPAIR PER DC8 SRM 53-04-01-0 FIG 16 SHT 2.
